# SDR AALA201612319003

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 53,388 hours, 19,889 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTRARY ECAM WARNING FOR SMOKE IN LAVATORY.  PHYSICAL INSPECTION REVEALED NOTHING IN ALL CANS. UNABLE TO DUPLICATE PROBLEM ON GROUND. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
